# SDR AALA970784

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 294.5 FRAME (FLOOR BEAM) CRACKED 12 INCHES INBOARD FROM LEFT OUTBOARD SKIN TOP SIDE.  REMOVED CRACKED SECTION OF EXTRUDED ANGLE AND SPLICED IN NEW SECTION PER SRM 51-40-4.  77,504 HOURS.  CYCLES, 52,602.  (X)
